# SDR P2EA01122

- Difficulty date: July 7, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 2100 · Air Conditioning System
- Part: Indicator
- Part number: 16804UA2
- Condition: Inoperative
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: J, O

## Discrepancy

MCI - FLT 350 - DURING CRUISE AT 33,000 FEET CABIN RATE OF CHANGE WAS PLUS 250 FEET PER MINUTE AND CABIN PRESSURE WAS AT 9,500 FEET AND SHOULD BE AT 800 FEET FOR NORMAL.  STANDBY WAS SELECTED WITH NO IMPROVEMENT.  DURING DESCENT WITH THROTTLES AT IDLE, CABIN RATE OF CHANGE INCREASED TO PLUS 1000 FEET PER MINUTE.  WAS ONLY ABLE TO DESCENT SLOWLY WITH DRAG DEVICES AND POWER UP AT 1.6 TO 1.4 EPR TO GET CABIN TO DECREASE GRADUALLY.  FOUND RATE OF CLIMB INDICATOR NEEDLE STICKING.  REMOVED AND REPLACED RATE OF CLIMB INDICATOR.  OPS CHECKS GOOD PER BOEING MM 21-31-0.  (M)
